Webpage of Christian Lomp

I am a lecturer (Professor Auxiliar) at the Department of Mathematics of the Faculty of Science of the University of Porto in Porto, Portugal. I am also a member of the editorial board of the International Electronic Journal of Algebra and of the Mathematical Proceedings of the Royal Irish Academy. My research interst lies in Ring and module theory, Hopf algebras and their actions on rings, Coalgebras and their relation to module theory and Algebraic Coding theory. You can find a list of publication on arXiv or AMS. I supervised 6 PhD and 8 Master students (see also Genealogy).

Teaching

Current Courses for which I am currently responsible at the University of Porto (2018/2019)

Past Courses for which I was responsible at the University of Porto.

Lectures held at other universities.

Mini-courses


Publications


Supervision

Doctoral students

Master students

Students in other programs

Postdoctoral Researcher


Brief CV

ORCID MathSciNet ID: 641518/ ZMATH / Scopus Author ID: 14630520600/ Orcid ID: 0000-0003-2475-3448/ ResearcherID: D-1361-2010/ Research Gate

Publications

An up-to-date list can be found either on arXiv or on ORCID.

Papers

  1. A note on simple modules over quasi-local rings (with P.Carvalho and P.F.Smith), Int. Elect. J. Algebra 24 (2018) 91-106
  2. Panov's theorem for weak Hopf algebras (with A.Sant'Ana and R.Leite dos Santos), Contemp. Math. AMS (in press)
  3. Differential smoothness of skew polynomial rings (with Tomasz Brzeziński), Journal of Pure and Applied Algebra 222(9) (2018) 2413-2426, arXiv:1609.04055
  4. A counterexample for a problem on quasi Baer modules Taiwanese J. Math. 21 (2017), no. 6, 1277–128, arXiv:1605.02297
  5. Ring theoretical properties of affine cellular algebras (with Paula A. A. B. Carvalho, Steffen Koenig and Armin Shalile), Journal of Algebra (2017), [[https://arxiv.org/abs/1609.01771|arXiv:1609.01771]]
  6. A note on a paper by Cuadra, Etingof and Walton (with Deividi Pansera), Communications in Algebra (2017), [[http://arxiv.org/abs/1506.07766|arXiv:1506.07766
  7. A note on semicentral idempotents (with Jerzy Matczuk), Communications in Algebra 45 no. 6 (2017) 2735 - 2737, [[https://arxiv.org/abs/1605.02360|arXiv:1605.02360]]
  8. On Topological Lattices and their Applications to Module Theory (with Jawad Abuhlail), J. Algebra Appl. 15 (2016), no. 3, 1650046, 21 pp. [[http://arxiv.org/abs/1305.4578 |arXiv:1305.4578 ]]
  9. Injective hulls of simple modules over differential operator rings (with Paula Carvalho and Can Hatipoglu), Communications in Algebra 43 (2015), 4221-4230 [[http://arxiv.org/abs/1211.2592|arXiv:1211.2592]]
  10. A note on dimension modules (with Edmund Puczylowski), Communications in Algebra 43 (2015) 2267–2271
  11. Endomorphism rings of modules over prime rings (with M.Baziar), Taiwanese Journal of Mathematics 19 (2015), 953-962
  12. Integral Calculus on Quantum Exterior Algebras (with Serkan Karaçuha) Int. J. Geom. Methods Mod. Phys. 11, 1450026 (2014), DOI: 10.1142/S0219887814500261 [[http://arxiv.org/abs/1302.5216 |arXiv:1302.5216 ]]
  13. On the notion of strong irreducibility and its dual (with J.Abuhlail) Journal of Algebra and its Applications 12,1350012 (2013), [[http://arxiv.org/abs/1207.4227|arXiv:1207.4227]].
  14. Injective hulls of simple modules over finite dimensional nilpotent complex Lie superalgebras (with C.Hatipoglu), Journal of Algebra, Volume 361 (2012), 79-91
  15. Quantum Groupoids acting on semiprime algebras (with I.Borges) Advances in Mathematical Physics (2011) 9pp
  16. Fleury's spanning dimension and chain conditions on non-essential elements in modular lattices (with A.C.Ozcan) Colloquium Mathematicum 124 (2011), 133-144
  17. Irreducible Actions and Compressible Modules (with I.Borges), Journal of Algebra and its Applications 10(1), 101-117 (2011), [[http://arxiv.org/abs/1003.4108|arXiv:1003.4108]]
  18. Injective Modules over Down-Up algebras (with Paula A.A.B. Carvalho and Dilek Pusat-Yilmaz), Glasgow Mathematical Journal 52A 53-59 (2010)
  19. Non-commutative integral forms and twisted multi-derivations (with T.Brzezinski and L.El Kaoutit), Journal of Noncommutative Geometry 4(2) 281-312 (2010)
  20. When δ-semiperfect rings are semiperfect. (with E.Büyükasik), Turkish Journal of Mathematics 34, 317 – 324 (2010).
  21. Rings whose modules are weakly supplemented are perfect. Applications to certain ring extensions. (with E.Büyükasik), Mathematica Scandinavia 105 (2009), 25-30
  22. All hereditary torsion theories are differential. (with J. van den Berg), Journal of pure and applied Algebra 213 (2009), 476-478
  23. Comparability, Distributivity and non-commutative φ-rings (with A.Sant'ana), in "Groups, Rings and Group Rings" Edited by: Antonio Giambruno, César Polcino Milies and Sudarshan K. Sehgal, Contemporary Mathematics 499, 205-218, AMS (2009)
  24. Regular and biregular module algebras. Arabian Journal for Science and Engineering 33 (2c), 351-364 (2008)
  25. Duality for partial group actions International Electronic Journal of Algebra 4 53-62 (2008)
  26. On a recent generalization of semiperfect rings. (with E.Büyükasik) Bulletin of the Australian Mathematical Society 78(2), 317-325 (2008)
  27. Covering coalgebras and dual non-singularity (with V.Rodrigues), Applied Categorical Structures 16(2008), 195-211
  28. Chain and Distributive Coalgebras (with A.Sant'Ana), Journal of Pure and Applied Algebra, 211(3), 581-595 (2007)
  29. A note on extending Hopf algebra actions to rings of quotients Beiträge zur Algebra und Geometrie 47(1), 137-146 (2006)
  30. An example of an indecomposable module without non-zero hollow factor modules Turkish Journal Math 31(4)(2006), 1-5
  31. τ-complemented and τ-supplemented modules (with K.Al-Takhman and R.Wisbauer), Algebra and Disrete Mathematics 3 (2006) 1-15
  32. A central closure construction for certain extensions. Applications to Hopf actions Journal of Pure and applied Algebra, 198 (1-3), 297-316 (2005)
  33. Prime elements in partially ordered groupoids applied to modules and Hopf algebra actions. Journal of Algebra and its Applications, 4(1), 77-98 (2005)
  34. Integrals in Hopf algebras over rings Communications in Algebra, 32(12), 4687-4711 (2004)
  35. When is a smash product semiprime? A partial answer Journal of Algebra 275(1), 339-355 (2004)
  36. Projective modules with semilocal endomorphism ring.(with M.F. Nasrutdinov and I.I. Sakhayev) Russian Mathematics 46(8), 20-26 (2002) - “On LE-lifting modules”, (with D.Keskin) Vietnam Mathematical Journal 30(2), 167-176 (2002)
  37. A remark on a theorem of Y.Kurata” Hokkaido Journal of Mathematics 30 (3), 645-648 (2001)
  38. A note on prime modules (with A.J.Pena P.), Divulgaciones Mathematica 8(1), 31-42 (2000)
  39. The splitting of the dual Goldie torsion theory in "Algebra and Its Applications" Edited by: D. V. Huynh, S. K. Jain, and S. R. López-Permouth, Contemporary Mathematics 259, 377-386 (2000)
  40. Semilocal modules and rings Communications in Algebra 27(4), 1921-1935 (1999)
  41. Modules whose small submodules have Krull dimension Journal of Pure and applied Algebra 133(1-2), 197-202 (1998)

Survey Papers in conference proceedingsa

Theses and Books

Chapters in Books

Unpublished Notes and Reports